Alert archive / Florida / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 66, NWS Tampa Bay, FL

September 25, 2016Manatee County, Sarasota County, Florida

NWS Tampa Bay, FL issued this severe thunderstorm warning at Sep 25, 2016, 7:58 PM EDT for Manatee County, Sarasota County, Florida. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 25, 2016, 7:58 PM EDT (23:58 UTC)
Expired
Sep 25, 2016, 8:30 PM EDT
In force
32 min
Issued by
NWS Tampa Bay, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Manatee County, FL, Sarasota County, FL

The radar

The Tampa radar (KTBW), 52 km from the middle of the area, began a volume at 00:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 12.0 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2016-09-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1155 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2016-09-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1155 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
1015 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

732 
WUUS52 KTBW 252358
SVRTBW
FLC081-115-260030-
/O.NEW.KTBW.SV.W.0066.160925T2358Z-160926T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
758 PM EDT SUN SEP 25 2016

THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN SARASOTA COUNTY IN WEST CENTRAL FLORIDA...
  SOUTHEASTERN MANATEE COUNTY IN WEST CENTRAL FLORIDA...

* UNTIL 830 PM EDT

* AT 757 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MYAKKA
  RIVER STATE PARK...OR 15 MILES NORTH OF NORTH PORT...MOVING
  NORTHWEST AT 10 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MYAKKA RIVER STATE PARK...MYAKKA CITY AND HIDDEN RIVER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 2722 8207 2717 8228 2737 8239 2740 8220
TIME...MOT...LOC 2357Z 144DEG 8KT 2730 8225 

HAIL...<.75IN
WIND...60MPH
 
$$
1 follow-up statement
074 
WWUS52 KTBW 260028
SVSTBW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
828 PM EDT SUN SEP 25 2016

FLC081-115-260037-
/O.EXP.KTBW.SV.W.0066.000000T0000Z-160926T0030Z/
SARASOTA FL-MANATEE FL-
828 PM EDT SUN SEP 25 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SARASOTA AND
SOUTHEASTERN MANATEE COUNTIES WILL EXPIRE AT 830 PM EDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE THROUGH 9 PM.

LAT...LON 2722 8207 2717 8228 2737 8239 2740 8220
TIME...MOT...LOC 0020Z 144DEG 8KT 2730 8225 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 25, 2:55 PM EDT, 5 hours 3 minutes earlier.

Area forecast discussion, Sep 25, 2:55 PM EDT, 5 hours 3 minutes before
Area Forecast Discussion
National Weather Service Tampa Bay Ruskin FL
255 PM EDT SUN SEP 25 2016

.SHORT TERM (Tonight - Monday)...
An upper level low continues to spin over the Florida Panhandle
this afternoon, and is forecast to drift southeast towards into
the eastern Gulf of Mexico through Monday. At the surface, high
pressure over the northeastern CONUS will shift southeast into
the western Atlantic tonight and Monday as a potent trough digs
into the western Great Lakes region. For the Florida peninsula,
this will translate to light, but generally easterly low level
flow continuing, with the sea breeze turning winds onshore near
the coast in the afternoon. Moisture will remain sufficient (PW
values of between 1.5 and 1.8 inches) for scattered afternoon
thunderstorms through the rest of the afternoon/early evening
today, and again on Monday afternoon. With the weak flow, storm
motion will be rather slow, so coverage should be broadly spaced
across the area, though moisture will be a bit more favorable
south of Interstate 4.

Temperatures will remain near to a couple degrees above normal, with
highs from the upper 80s to around 90, and lows tonight in the 70s.

.MID/LONG TERM (Monday Night - Sunday)...
Some changes appear likely during the latter half of the forecast
period as the atmosphere responds to the changing seasons. A rather
amplified pattern will set up with a sharp ridge building over the
mid-west and a downstream trough digging over the eastern United
States. Global models are in good agreement on this general
scenario, but there are the usual differences in placement, timing,
and strength.

On Tuesday, the upper-level trough will still be to our north with
deep-layered ridging in place. This will lead to typical summer-like
weather with scattered afternoon showers and storms, especially east
of I-75.

By Wednesday, the upper-level trough is digging into the southeast
with an associated surface cold front moving into the Florida
panhandle. Our light and variable wind regime will gradually evolve
into a westerly wind regime, which should favor higher rain chances
over our far interior zones. The one unknown is how far south the
cold front will get during the day. For now will keep highest rain
chances over the interior again, but we could see a band of showers
and storms heading south ahead of the boundary.

By Thursday, the upper-level trough is firmly entrenched over the
eastern states and should extend well into the eastern Gulf. The
surface front will be located somewhere between central and southern
Florida, but the drier air will lag behind. Overall rain chances
will still be in the 40 to 60 percent range across our central and
south, with lower chances as you go north.

The front will probably not make it far enough to completely end
rain chances over our entire area. In fact, moisture will be
returning from south to north by the weekend. Again, rain chances
will be highest over our southern zones, while Levy county could
remain dry each day.

Daytime highs won't change too much, perhaps topping out in the
middle 80s north to upper 80s south. What could change is the
overnight lows, with the nature coast seeing widespread mid 60s
Friday morning.

&&

.AVIATION...
Isolated showers and storms have begun to develop this
afternoon, mostly over the interior, but a few stray showers are
developing along the west coast. Storm motion is very slow today,
but these storms are expected to gradually fill in over the
western half of the Florida Peninsula through the rest of the
afternoon, with periods of IFR or MVFR conditions possible as
storms approach area terminals.

&&

.MARINE...
Weak high pressure will hold north of the waters through the first
half of the week, with light and generally easterly flow turning
onshore each afternoon near the coast with the sea breeze. Winds and
seas will remain below headline criteria, with the exception of
higher winds developing near thunderstorms, mainly during the
afternoon and early evening hours.

&&

.FIRE WEATHER...
Relative Humidity is forecast to remain above critical thresholds
through the week, with no fire weather concerns expected.

&&

.Preliminary Point Temps/PoPs...
TPA  75  89  75  88 /  30  40  20  30
FMY  74  90  74  89 /  30  50  30  40
GIF  73  91  73  90 /  30  50  30  50
SRQ  75  88  74  89 /  30  40  20  20
BKV  71  90  70  90 /  30  40  20  30
SPG  77  89  77  87 /  30  40  20  30

&&

.TBW Watches/Warnings/Advisories...
FL...None.
Gulf waters...None.
&&

SHORT TERM/AVIATION/MARINE/FIRE WEATHER...18/Fleming
MID TERM/LONG TERM/DECISION SUPPORT...63/Jillson
Hazardous weather outlook, Sep 25, 5:17 AM EDT, 14 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
517 AM EDT SUN SEP 25 2016

FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165-
239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870-
873-876-251630-
SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY-
COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO-
COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA-
COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS-
INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE-
INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS-
CHARLOTTE HARBOR AND PINE ISLAND SOUND-
COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM-
COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM-
COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM-
WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM-
WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM-
WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM-
517 AM EDT SUN SEP 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
SCATTERED AFTERNOON THUNDERSTORMS ARE EXPECTED TODAY...WITH THE
HIGHEST COVERAGE OVER THE INLAND COUNTIES AND SOUTH OF THE I-4
CORRIDOR. THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING
STRONG GUSTY WINDS...LOCALLY HEAVY RAINS... AND FREQUENT DEADLY
LIGHTNING STRIKES. REMEMBER...IF THUNDER ROARS GO INDOORS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

...THUNDERSTORM IMPACT...
CONTINUED SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH NEXT WEEK.
THUNDERSTORMS WILL BE CAPABLE OF PRODUCING STRONG GUSTY
WINDS...LOCALLY HEAVY RAINS... AND FREQUENT DEADLY LIGHTNING
STRIKES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

WYNN

In the hours before

Local storm report, Sep 25, 6:52 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
652 PM EDT SUN SEP 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     FUNNEL CLOUD     2 SSW MASARYKTOWN       28.41N 82.47W
09/25/2016                   PASCO              FL   PUBLIC

            PUBLIC SENT PHOTO VIA SOCIAL MEDIA OF A FUNNEL CLOUD
            ALONG US 41 JUST SOUTH OF BOWMAN RD.

&&

NORMAN
Special weather statement, Sep 25, 6:53 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
653 PM EDT SUN SEP 25 2016

FLZ151-252330-
COASTAL HILLSBOROUGH FL-
653 PM EDT SUN SEP 25 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL HILLSBOROUGH COUNTY
UNTIL 730 PM EDT...

AT 652 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
TAMPA. THIS STORM WAS NEARLY STATIONARY.

WIND GUSTS IN EXCESS OF 40 MPH...IN ADDITION TO FREQUENT LIGHTNING
AND LOCALIZED FLOODING FROM HEAVY RAINFALL ARE EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
TAMPA...TEMPLE TERRACE...PALM RIVER-CLAIR MEL...
EAST LAKE-ORIENT PARK...EGYPT LAKE-LETO...WEST PARK...
UNIVERSITY OF TAMPA...DAVIS ISLANDS...PETER O KNIGHT AIRPORT...
RAYMOND JAMES STADIUM...ORIENT PARK...SOHO...PALM RIVER...
CHANNELSIDE...YBOR CITY AND FLORIDA STATE FAIRGROUNDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN RUSKIN.

&&

LAT...LON 2791 8252 2802 8252 2803 8236 2791 8236
TIME...MOT...LOC 2252Z 236DEG 1KT 2797 8244
Local storm report, Sep 25, 7:19 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
719 PM EDT SUN SEP 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TSTM WND GST     1 SE TAMPA              27.95N 82.46W
09/25/2016  M47 MPH          HILLSBOROUGH       FL   MESONET

            MESONET STATION 1 SE TAMPA /D3253/.

&&

NWS TAMPA BAY RUSKIN FL
IRIS SYSTEM
Special weather statement, Sep 25, 7:33 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
733 PM EDT SUN SEP 25 2016

FLZ151-260000-
COASTAL HILLSBOROUGH FL-
733 PM EDT SUN SEP 25 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL HILLSBOROUGH COUNTY
UNTIL 800 PM EDT...

AT 732 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
TAMPA...MOVING SLOWLY WEST AT 5 MPH.

WINDS IN EXCESS OF 40 MPH...IN ADDITION TO FREQUENT LIGHTNING AND
VERY HEAVY RAINFALL ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TAMPA...TEMPLE TERRACE...PALM RIVER-CLAIR MEL...
EAST LAKE-ORIENT PARK...TAMPA INTERNATIONAL AIRPORT...
EGYPT LAKE-LETO...GREATER CARROLLWOOD...CITRUS PARK...
TOWN 'N' COUNTRY...WEST PARK...PROGRESS VILLAGE...DAVIS ISLANDS...
UNIVERSITY OF TAMPA...CARROLLWOOD...PETER O KNIGHT AIRPORT...
SOUTH TAMPA...RAYMOND JAMES STADIUM...ORIENT PARK...
SOHO AND BUSCH GARDENS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN RUSKIN.

&&

LAT...LON 2806 8255 2803 8236 2799 8234 2788 8235
      2789 8256
TIME...MOT...LOC 2332Z 087DEG 6KT 2796 8249
Special weather statement, Sep 25, 7:42 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
742 PM EDT SUN SEP 25 2016

FLZ255-260015-
INLAND MANATEE FL-
742 PM EDT SUN SEP 25 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MANATEE COUNTY
UNTIL 815 PM EDT...

AT 742 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PARRISH...OR 15 MILES EAST OF PALMETTO. THIS STORM WAS NEARLY
STATIONARY.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PARRISH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN RUSKIN.

&&

LAT...LON 2764 8223 2750 8222 2750 8244 2764 8244
TIME...MOT...LOC 2342Z 049DEG 0KT 2758 8233
Special weather statement, Sep 25, 7:49 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
749 PM EDT SUN SEP 25 2016

FLZ255-260-260015-
INLAND SARASOTA FL-INLAND MANATEE FL-
749 PM EDT SUN SEP 25 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SARASOTA AND SOUTHEASTERN
MANATEE COUNTIES UNTIL 815 PM EDT...

AT 748 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR MYAKKA RIVER STATE PARK...OR 15 MILES NORTH OF NORTH
PORT...MOVING NORTHWEST AT 10 MPH. ADDITIONAL STORMS EXTENDED SOUTH
TO NEAR NORTH PORT.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
NORTH PORT...MYAKKA CITY AND HIDDEN RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN RUSKIN.

&&

LAT...LON 2704 8206 2704 8221 2738 8236 2737 8207
TIME...MOT...LOC 2348Z 144DEG 9KT 2726 8221

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 25, 3:06 PM EDTSpecial Weather StatementTBWLevy39 min
Sep 25, 6:53 PM EDTSpecial Weather StatementTBWHillsborough37 min
Sep 25, 7:33 PM EDTSpecial Weather StatementTBWHillsborough27 min
Sep 25, 7:40 PM EDTAreal Flood AdvisoryTBWHillsborough95 min
Sep 25, 7:42 PM EDTSpecial Weather StatementTBWManatee33 min
Sep 25, 7:49 PM EDTSpecial Weather StatementTBWSarasota26 min

Nearby

Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.